Géométrie algébrique
Modules de Hodge mixtes à croisements normaux
[Mixed Hodge modules of normal crossing type]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 7, pp. 467-472.

We study algebraic mixed Hodge modules on the (relative) affine space 𝔸 n ×S which are of normal crossing type. Our main result (Theorem 4.3) gives an equivalence between the category of Hodge modules of normal crossing type, and the category of hypercubes of admissible variations on S. If the base S is a point, then 4.3 is the Hodge theoretic analogue of the main result of Galligo et al. (Ann. Inst. Fourier 35 (1985) 1–48).

Ce travail concerne les modules de Hodge mixtes algébriques sur l'espace affine (relatif) 𝔸 n ×S qui sont à croisements normaux. Le résultat principal (Théorème 4.3) établit une équivalence entre la catégorie des modules de Hodge à croisements normaux et la catégorie des hypercubes de variations admissibles sur S. Si S est un point, alors 4.3 est l'analogue du résultat principal de Galligo et al. (Ann. Inst. Fourier 35 (1985) 1–48) en théorie de Hodge.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.08.001
Wildeshaus, Jörg 1

1 Institut Galilée, Université Paris 13, avenue Jean-Baptiste Clément, 93430 Villetaneuse, France
@article{CRMATH_2003__337_7_467_0,
     author = {Wildeshaus, J\"org},
     title = {Modules de {Hodge} mixtes \`a croisements normaux},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {467--472},
     publisher = {Elsevier},
     volume = {337},
     number = {7},
     year = {2003},
     doi = {10.1016/j.crma.2003.08.001},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.08.001/}
}
TY  - JOUR
AU  - Wildeshaus, Jörg
TI  - Modules de Hodge mixtes à croisements normaux
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 467
EP  - 472
VL  - 337
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.08.001/
DO  - 10.1016/j.crma.2003.08.001
LA  - fr
ID  - CRMATH_2003__337_7_467_0
ER  - 
%0 Journal Article
%A Wildeshaus, Jörg
%T Modules de Hodge mixtes à croisements normaux
%J Comptes Rendus. Mathématique
%D 2003
%P 467-472
%V 337
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.08.001/
%R 10.1016/j.crma.2003.08.001
%G fr
%F CRMATH_2003__337_7_467_0
Wildeshaus, Jörg. Modules de Hodge mixtes à croisements normaux. Comptes Rendus. Mathématique, Volume 337 (2003) no. 7, pp. 467-472. doi : 10.1016/j.crma.2003.08.001. http://www.numdam.org/articles/10.1016/j.crma.2003.08.001/

[1] Galligo, A.; Granger, M.; Maisonobe, P. 𝒟-modules et faisceaux pervers dont le support singulier est un croisement normal, Ann. Inst. Fourier (Grenoble), Volume 35 (1985), pp. 1-48

[2] Hain, R.M.; Zucker, S. Unipotent variations of mixed Hodge structure, Invent. Math., Volume 88 (1987), pp. 83-124

[3] Kashiwara, M. A study of variation of mixed Hodge structure, Publ. Res. Inst. Math. Sci., Volume 22 (1986), pp. 991-1024

[4] R. Pink, J. Wildeshaus, Automorphic sheaves, en préparation

[5] Saito, M. Modules de Hodge polarisables, Publ. Res. Inst. Math. Sci., Volume 24 (1988), pp. 849-995

[6] Saito, M. Mixed Hodge modules, Publ. Res. Inst. Math. Sci., Volume 26 (1990), pp. 221-333

[7] Verdier, J.-L. Spécialisation de faisceaux et monodromie modérée (Teissier, B.; Verdier, J.-L., eds.), Analyse et topologie sur les espaces singuliers (II–III), Astérisque, 101–102, Soc. Math. France, 1982, pp. 332-364

[8] Verdier, J.-L. Extension of a perverse sheaf over a closed subspace (Galligo, A.; Granger, M.; Maisonobe, P., eds.), Systèmes différentiels et singularités, Astérisque, 130, Soc. Math. France, 1985, pp. 210-217

[9] Wildeshaus, J. Mixed structures on fundamental groups, Realizations of Polylogarithms, Lecture Notes in Math., 1650, Springer-Verlag, 1997, pp. 23-76

Cited by Sources: